# SDR SWAA2021112929204

- Difficulty date: October 12, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE RT CAP STRIP BETWEEN BS 727D-747 HAS EVIDENCE OF CORROSION.   REMOVED CORROSION IAW SRM51-10-02-0G-0. PERFORMED UT THICKNESS INSP ON REWORKED AREAS IAW NDT P4 51-00-00 PROC.3; MIN THK. NOTED 0.051'.   CAPSTRIP FOUND TO BE OUT OF LIMITS IAW SRM 51-40-02-0G-0.  INSTALLATION ACCOMPLISHED ON TASK CARD TTG8Q004GEP8.
